... wear off?
xbear95; As for your question yes it is possible for SSRI'S TO PETER out on some people but it also depends on the dose it. You did not say how much you are taking but this is really between you and the doctor to address. This is nothing to really worry too much about. Many times the doctor can increase the dose depending on how much you are taking, And also there are other medications that they can give you with the Zoloft to make it work better. And if all else your doctor can always change the medication over a period of time. So truly there is not a lot to worry about. PLEASE remember you never every increase the dose without the doctor knowing. This could be veery dangerous to do. so please check with your doctor. oh, and by the way, there is not given time when this might happen we are all different and process the medications differently. some this never happens at all and others it could be a year os so before anything like this happens. Have a great weekend. And feel free to write back anytime if we can help you anymore.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 May 2011 • 2 answers
Lexapro to Zoloft - has anyone tried Zoloft for OCD, how did you find it, have heard horror stories?
Updated 2 Aug 2012 • 3 answers
Updated 7 Jun 2014 • 3 answers
Updated 3 May 2016 • 1 answer
Updated 15 Apr 2017 • 1 answer